# SDR DALA13045923275

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 34,259 hours, 15,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PAX CABIN RAIL DUMMY LOCATED Y503.2 AND FR 16.  REPLACED RAIL DUMMY LOCATED Y503.2 AND FR 14 TO FR 16 IAW SRM 51-72-11, TOOL USED DIGIMATIC DEPTH GAGES, PN  547-2185, SN 001658.
